English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Proof of the (local) angular momentum-mass inequality for axisymmetric black holes

MPS-Authors

Dain,  Sergio
Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

cqg6_23_015.pdf
(Publisher version), 140KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Dain, S. (2006). Proof of the (local) angular momentum-mass inequality for axisymmetric black holes. Classical and Quantum Gravity, 23(23), 6845-6855.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-4A48-C
Abstract
We prove that for any vacuum, maximal, asymptotically flat, axisymmetric initial data for Einstein equations close to extreme Kerr data, the inequality \sqrt{J} \leq m is satisfied, where m and J are the total mass and angular momentum of the data. The proof consists in showing that extreme Kerr is a local minimum of the mass.